# SDR 2A6R2025103074503

- Difficulty date: October 30, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N104VU
- Make and model: Urocop EC135T2
- Aircraft serial: 0704
- Aircraft time: 7,741 hours, 23,247 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: L533M1028203
- Condition: Corroded
- Location: Zone 200
- Part time: 7,741 hours, 23,247 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, HEAVY CORROSION WAS DISCOVERED ON T-CAP P/N L533M1028203 ON TOP OF T-CAP UNDER MAIN CABIN FLOOR AT FS3150MM, LBL500MM - RBL500MM. THE T-CAP IS NOT AVAILABLE FOR PURCHASE.; THEREFORE, A REPLACEMENT T-CAP WAS FABRICATED AS PER THE INSTRUCTION ON AIR METHODS ENGINEERING AUTHORIZATION 23-5300-EA-5302, INITIAL REVISION DATED 20 OCT 2025 AND WAS APPROVED BY FAA FORM 8110-3 BY RYAN LEE, DER-Y # 905240204, DATED 22 OCT 2025 WITH DER SPECIFIC SEQUENCE # 25RL025AM.
